| Model Number |
GIF-XP190N |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for evaluation related to a separate issue.During testing, the repair center technician found white residue in the device's air/water channel and cylinder.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and a reportable malfunction was found.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.